# SDR ASOA2013102809259

- Difficulty date: September 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 29,922 hours, 22,120 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 CORRODED BETWEEN BS 310-319.    REPLACED STRINGER IAW SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01,  STRINGER INSTALLED IAW DWG SH670-31635.  MAJOR REPAIR.
